# SDR 9710899613

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt 7 Line
- Part number: 761464
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE WOULD NOT REACH TARGET EPR INDICATION.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE EPR TRANSMITTER AND THE LEFT ENGINE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
